MathSciNet Relay Station
MathSciNet bibliographic data
MR2282565 34B10 (34B27)
Pang, Changci; Dong, Wei; Wei, Zhongli Green's function and positive solutions of $n$th order $m$-point boundary value problem. Appl. Math. Comput. 182 (2006), no. 2, 1231–1239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement